On the Dirichlet problem for elliptic systems in space
Differencialʹnye uravneniâ, Tome 3 (1967) no. 1, pp. 155-157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1967_3_1_a14,
author = {E. N. Kuz'min},
title = {On the {Dirichlet} problem for elliptic systems in space},
journal = {Differencialʹnye uravneni\^a},
pages = {155--157},
year = {1967},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1967_3_1_a14/}
}
E. N. Kuz'min. On the Dirichlet problem for elliptic systems in space. Differencialʹnye uravneniâ, Tome 3 (1967) no. 1, pp. 155-157. http://geodesic.mathdoc.fr/item/DE_1967_3_1_a14/